|Burning foot? IBS?
Jul 6, 2003
Dear sirs; I am 40 and +ve. Diagnosed +ve on July 2001 my CD4 was 119 and started ombivir+ Sustiva. I am now CD4 290 and VL undetectable (March 2003). My foot is burning all the time specially day times. I have diagnosed with Irritable Bowel Syndrome and I couldn't understand whether the IBS or the 3TC is the major cause and seek advice on possible meds. I talk to my doc he insists to bear rather than change the 3TC. Please advise. Thank you very much for all the support you are providing.
| Response from Dr. Henry
The IBS would seem to be an unlikely cause of burning feet. A trial off 3TC (with perhaps Ziagen or Viread) would seem reasonable to sort out whether the 3TC is causing the neuropathy (can occur with 3TC but not commonly). I also recommend an evalulation by a neurologist. To pin down the nature of the neuropathy. Neuropathy is a problem that causes major quality of life issues so sorting out the cause and trying to addres the root cause is usually a good idea. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv And Aids Information More Sensitive Than Other Health Conditions
- Is Becoming Hiv Positive After One Time Sex Rare?
- Will Baking Soda Help With Herpes?
- What Is The Difference Between Chlamydia And Gonorrhea?
- What If I've Never Had Sex And I Have Herpes?
- What Do Genital Herpes Look Like When They First Start?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.